Jump to content

Search the Community

Showing results for tags 'lethargy'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello, I'm new to this forum and I'm working toward tapering off of 225 mg of venlafaxine. I am a 70 year old male, that has been very active and health conscious. My weakness has been depression. I previously had two periods of feeling depressed that involved obtaining an antidepressant from my general practice doctor. I would get to the point of feeling spacey and or lethargic, then do talk therapy to get back off of the drug. These where phase one antidepressants, and I would taper off slow over say 4 to 6 months without noticeable side effects. These events occurred between 2005 to 2008 per notes I still have. I retired from Highway Engineering March 1, 2014. Many emotional events piled upon me during the next five months. The stressors where; retiring and adjustment period, daughter coming home to live with us and get a divorce, a vicious son in law (being divorced), one or two other more minor stressors that I do not recall, and a huge spiritual crisis in which I felt I had not lived as graciously as God would have wanted me to. In July 2014 I became fixated on thinking about all these things. I sat in a stupor for days, lost 15 pounds, thought the devil was speaking and accusing me of my wrongs and tempted me to deny God and just die. My wife asked me If I had thought of suicide and I admitted that I had. She called 911 and got help. They took me to a hospital and put me on suicide watch till they could transfer me to a psych ward for treatment. I was confined for a week and given many medications. I also had a physical problem that they dealt with. I was released to an out-patient psychiatrist. The psychiatrist told me he would take me off all the previous medications except for increasing my dose of venlafaxine to 225 mg. I have been on venlafaxine for four (4) years. In May 2018 I stopped drinking all alcohol and also stopped experimenting with legalized cannabis. I quickly felt a bit more energy. I put this energy toward searching the internet for information about venlafaxine and antidepressants. I have learned much, but still want to keep learning. My Psychiatris agreed to allow me to get off Venlafaxine October 4, 2017, after telling him repeatedly about my desire to and why. He reduced my venlafaxine from 225 mg to 150 mg. The short of it is that I did not make it, and went back to the full dose. After learning more about how to decrease slowly, I am ready to try again. I have sought the help of my general practice doctor, who is supportive and has reduced me to 187.5 mg. Since I know that a 10% reduction is better, I cut open a 37.5 mg capsule, counted the beads, and took 40% of those beads, 15, and added them to the 187.5 mg, for a new total of 202.5 mg. I'm also taking daily notes of my physical and mental state, and dosage. I will see my general practice doctor monthly. I will be also talking to my Psychiatrist about my plans. I plan to start talk therapy also. Does anyone have any advise or comments?
  2. Good afternoon everyone! Well let me just start off with a little bit of my history and why I was initially prescribed these medications. Well im 35 now in my younger days around 15-21 I started experimenting heavy with marijuana and a few other light substances but not at all often, well me being a shy kid I don't know why but my heavy marijuana abuse really changed my personality I pretty much craved it like a person would crave a hard narcotic, in this process I became introverted awkward very unkept very hyper aroused. and I did tons of very very weird things under the influence! and of course I became that kid and young adult that was considered icky weird and sometimes scary on some of the embarrassing things I done which i totally understand. So after I became THC free I was still known as that awkward weird unclean guy and suffered a lot of teasing bullying because of it which made me very paranoid anxious socially scared to do anything. My family still bullies me to this day I lost all my friends and most close family members because of my actions as a young adult. and when I look back on the hurt and shame and embarrassment it makes me extremely sad angry anxious and depressed and up to this point these medications were given to me by many different psychiatrist to cure those symptoms. So fast forward 10 years later the Zyprexa Tripled my weight made me chronically fatigued and properly lots of other things I have not discovered yet, and as far as the Anafranil my psychiatrist who recently moved on to another practice agreed that I do not have OCD and she has no idea why it was prescribed in the first place and we discussed ending its use. So here is my theory on why I suffer from depression, anxiety, PTSD social phobias and why I was misdiagnosed over 15 years ago, I think i look back on my past actions that were very bad and extremely weird and I get very sad about the teasing in high school the bullying from family members the way my family pretty much disowned me because of my history of showing some signs of mental issues, also i think about the countless humiliating situations I have been apart of either by my actions or awkward things I would say but this is when I was very younger and using very heavy Marijuana once I stopped using I could see my actions and situations and get very hurt and traumatized by them. So as I sit here at 35 I can man up better and look at that past hurt and digest it better and accept it better which I think someone should have told me many years ago that I decided to use THC and it affected me different than many other users and i did some very embarrassing questionable things. So as of today I have stopped taking Zyprexa 5mg also Anafranil 25mg I always took my meds not as prescribed in my late 20's to the present, I would skip a dose for a day or two then take my dosage when I felt sad anxious or had trouble sleeping. I did a harsh taper of the zyprexa last month completely not by the book i would just take half a pill. but today I am 3 weeks in of no Zyprexa and I have terrible fatigue lethargy body aches I sleep all day constantly, I did experience flu-like symptoms a week ago which scared me because of COVID-19 outbreak then I realized this was a symptom of the withdrawal which has gone away. right now it's the tiredness, body aches, and the fatigue to the point I can barely get out of bed to do anything normal, how long will this last and what can I do to help ease this process along with any supplements or vitamins should I be taking ? Thank you for any words of advice and encouragement!
  3. Hi! I'm new to this forum. What are your best natural remedies for sleepiness and fatigue? I've been taking Sertraline 100mg since 2014. I'm now down to 50mg and my energy levels are low. So far, I've been using B-Complex and Fish Oil supplements as well as exercise to combat this, but I was wondering if anyone has any other remedies for this? Kind regards, P.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy